# SDR AALA980409

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710AA
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT HORIZONTAL STABILIZER TRAILING EDGE BEAM HAS CORROSION ON UPPER SURFACE ABOVE NR 1 AND NR 4 ELEVATOR HINGE BEARINGS.  REMOVED CORROSION AND INSTALLED DOUBLERS PER SRM 55-10-6 FIG 1 AND ESO 11697 DATED 2-19-98.  TST:  44,584 HOURS.  CYCLES:  24,187.  (X)
